# SDR WX0A2025110532626

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 22,335 hours, 8,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) JUMPSEAT 5 FLASHLIGHT IS NOT WORKING/ BLINKING.   R & R AFT CENTER FA FLASHLIGHT IAW CMM 25-60-02. OPS CHECK GOOD.
